Optimal estimation in additive regression models


Mammen, Enno ; Horowitz, Joel ; Klemelä, Jussi


Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 12
Issue number: 2
Page range: 271-298
Place of publication: London
Publishing house: Chapman & Hall
ISSN: 1350-7265
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Horowitz, Joel ; Klemelä, Jussi (2006) Optimal estimation in additive regression models. Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability London 12 2 271-298 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item